View Single Post
  #149  
Old 02-20-2019, 06:33 PM
YukiesMom's Avatar
YukiesMom YukiesMom is offline
Senior Member
 
Join Date: Sep 2018
Posts: 132
Default Re: Diabetes, Cushings and Pancreatitis in my Dog

Hi everyone so I have been giving Yukon his insulin injections the last six days and things have been going really well. I noticed last Friday and Saturday his blood glucose was in the high 500s. The bottle of Vetsulin is a little less than half full so I decided to open a new bottle and mix the old with the new.

The next few days his blood glucose was doing much better in the 200s and 300s at peak which is good for Yukon.

He was in a great mood today all day and I brought him home and gave him his normal meal and insulin shot and right after we go for our normal walk, in which he wanted to go longer than what we usually do. I took his blood at 8:15 and his blood glucose was 621. That was about two hours after his food and insulin.

Why is this happening and what do I need to do? How can a dog be acting wonderful until the evening shot and food?
.
__________________
15 yr old, Atypical Cushings, Pancreatitis, Allergies. 13.2u Vetsulin 2x a day. Royal Canin Glycobalance 1 cup 2x Day with 3 teaspoons boiled chicken. Snacks Green Beans. Tylan Powder, Purina Fortiflora, Flax Hull Lignans 35mg 1x day.
Reply With Quote